# SDR CA981130001

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Dist Valve
- Part number: 153212A
- Condition: Plugged
- Location: Anti Ice Sys
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DE-ICE DISTRIBUTION VALVE DRAIN HOLE PLUGGED WITH POTTING COMPOUND LEADING TO MOISTURE ACCUMULATION AND CAUSING DAMAGE TO SEALING SURFACES LEADING TO MALFUNCTION.
